# SDR CALA2023030100585

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 119,006 hours, 18,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 141T32317
- Condition: Dented
- Location: Sta412/S33l-34l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS STA 412 S 33L-34L FOUND A DENT ON EXISTING REPAIR DOUBLER. REVISION OF ECRA 5310-08118 BEFORE AIRCRAFT REACHES 37,500 TOTAL NOT TO EXCEED 9,000 FLIGHT CYCLES. FLIGHT CYCLES. REPEAT THE INSPECTIONS THEREAFTER AT INTERVALS ACCOMPLISH INSPECTION OF REINFORCING REPAIR INSTALLED ON FUSELAGE SKIN AT STA 412 S33L-34L PER PART 2 OF THE LATEST REF EC 5310-08118, ?ACCOMPLISH INSP OF  REPAIR INSTALLED ON FUSE TOMC-APPROVAL FROM SC1ELBYC COMMENT SKIN AT STA 412 BETWEEN S33L & S34L PER PART 2 OF EC/RA 5310-08118 BEFORE 37,500 TOTAL FLIGHT CYCLES. REPEAT THE INSPECTIONS THEREAFTER AT INTERVALS NOT TO EXCEED 9,000 FLIGHT CYCLES?. REFER TO HAECO XMN NRC NQL8388. INTERIM REPAIR ACCOMPLISHED PER HAECO-XMN ENGINEERING GENERATED EN, EG-53-1106 INCLUDED IN ECRA 5310-08118. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC REVIEWED QC REVIEWED
